Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TrevorB

Post-Accutane Questions

Recommended Posts

Now that I'm finished accutane I was wondering a few things (also note that I am using retin a indefinitely, depending on how it works, to keep my skin in good condition and clear up all the nasty red marks). I plan on getting laser treatment once accutane completely leaves my system too.

1. Will I be able to take multivitamins with vitamin A again now that I'm finished? Or will I have to wait a while?

2. Can I start working out a lot? Or again, will I have to wait a while for accutane to leave my system?

3. Can I use a mild exfoliator now? It is suggested that I use one every so often to remove any flaky skin retin a may cause.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×